Kamenova, Ljudmila - Hyper-Kähler Fourfolds Fibered by Elliptic Products

epiga:3983 - Épijournal de Géométrie Algébrique, September 21, 2018, Volume 2
Hyper-Kähler Fourfolds Fibered by Elliptic Products

Authors: Kamenova, Ljudmila

Every fibration of a projective hyper-Kähler fourfold has fibers which are Abelian surfaces. In case the Abelian surface is a Jacobian of a genus two curve, these have been classified by Markushevich. We study those cases where the Abelian surface is a product of two elliptic curves, under some mild genericity hypotheses.


Volume: Volume 2
Published on: September 21, 2018
Submitted on: October 10, 2017
Keywords: Mathematics - Algebraic Geometry,Mathematics - Differential Geometry,14D06, 14E05, 53C26


Share

Consultation statistics

This page has been seen 333 times.
This article's PDF has been downloaded 94 times.